Symptoms: Drug Overdose

What is Drug Overdose?

Whenever we use the term drug overdose, we actually mean either of three things

  • Ingestion of drug
  • Drug exposure
  • Excessive intake of any drug which may be dangerous for a person health wise

Though all the three mentioned meanings of Drug Overdose are applicable however whenever we discuss drug overdose in terms of prescribed medicine then in such a case the third meaning is more applicable i:e a person takes a particular drug or medicine more than the quantity prescribed by the doctor or physician.

Symptoms:

Drug Overdose is not something which can be taken lightly in fact it can cause serious health issues and may result in a person’s death as well. The signs and symptoms of overdose depend on many different factors and some of these factors are as followsoverdose_3_by_live2die69

  • What particular drug has been taken?
  • The application or ingestion process of the drug
  • The time length since taking of the drug
  • What is the age of the person?
  • What is health record of a person?
  • What’s the person’s history in terms of drug intake?

General Classifications:

Though the above mentioned factors are highly important however there are some general classifications related to overdose symptoms as well. Understanding these classifications is important as it can play an important role as far as the survival of the victim is concerned. The classifications are as follows

Overdose Symptoms Related to Alcohol:

The overdose symptoms related to alcohol are as follows

  • Lapsing consciousness is commonly seen in victims of alcoholic beverages overdose
  • Another symptom is breathing of depressed nature. In case the victim has taken an amount of alcohol which is dangerous then in such a case the respiratory system can fail.
  • A victim can vomit even if he or she is in unconscious state

Overdose Symptoms Related to Opioid:

The symptoms are as follows

  • A common system is pinpoint pupils9489pupilscrop_10252961
  • Slow breathing and heart rate( the rate can go to the dangerous level)
  • Due to reduced level of oxygen the lips can become bluish
  • The victim will become extremely sleepy

Overdose Symptoms Related to Cocaine:

Some common symptoms are as follows

  • The most common symptom is that the pupils become Dilated
  • Three common features of cocaine over dose victim is vomiting, nausea and trembling
  • One of the most dangerous sign is seizures
  • High temperature is very common in case of cocaine overdose

Overdose Symptoms Related to Stimulant:

Some of the common symptoms of stimulant overdose aremaxresdefault

  • The heart beat becomes very fast
  • Such a victim complains about chest pains
  • Such a victim does a lot of vomiting sometimes on repetitive basis
  • Agitation and anxiety are common in such victims
  • Headaches, heart attack and muscle spasms are also some key symptoms

These were some of the symptoms related to Drug Overdose, the key is that one should lead a healthy life and incase a doctors prescribes a medicine, it should be ensured that prescription is followed at all cost.

 

UnitDose
Overdosing is a growing tension for people living in the present century. This usually occurs when feeling depressed and wants to get rid of all thoughts going on in your mind and typically more common in younger generation. They really believe that it is the end of world and they can’t take it anymore and trying overdosing is the best alternate in their minds.

Leave a Reply

Your email address will not be published. Required fields are marked *